MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 0681934
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of aserf010 showed two other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility.
 
Event or Problem Description
It was reported that there were two needle stick injuries.It was stated when the needle is pulled and secured back into the safety lock, sometimes the tip will not completely retract into the device (even though it¿s lock).The nurses have stuck themselves because they assume the needle has been completely covered.It was further reported that three nurses have had needle sticks, two of which completed bloodwork themselves and also had the patient¿s blood tested for communicable diseases.One nurse declined bloodwork for her or the patient and declined reporting the event.This report addresses the second needle stick and the second of the two nurses who did bloodwork.

Brand Name
MINILOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10522441
Report Number3006260740-2020-03233
Device Sequence Number19621866
Product Code FPA
UDI-Device Identifier00801741048005
UDI-Public(01)00801741048005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Catalogue Number0681934
Device Lot NumberASERF010
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1